# SDR AALA200810237

- Difficulty date: November 20, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737-800
- Aircraft serial: 30086
- Aircraft time: 24,732 hours, 10,218 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR FORWARD TRUNNION INBOARD LUG FACE HAS CORROSION THAT MEASURES .107 IN DEPTH.  REPAIRED PER SRM 57-20-2R-2.
